# SDR DALA2022051003254

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIIP 3323 CORROSION SEAT TRACK Y1552.5 AND FR33 TO FR34 IN PASSENGER CABIN. CORRECTIVE ACTION: ACCOMPLISHED WITH ER/A 598958-14. PERFORMED PERMANENT REPAIR LOC. SEAT TRACK Y1552.5 ON FR31 TO FR34 AS PER A330 SRM-51-42-11, SRM-53-00-15. (2225632)
